Couldn't find what you looking for?

TRY OUR SEARCH!

I am 45 years old and I suffer from rheumatoid arthritis. This condition is preventing me from finishing my daily activities. Knees are especially problematic, I have morning stiffness, pain and swelling, sometimes even high temperature. I have started Azathioprine therapy and I have to admit that after a while, I have felt the improvement, but I have also heard some bad things could happen while using this medication. Is there a connection between Azathioprine and cancer?

Loading...

Azathioprine is an immunosuppressive medicament. It is used for autoimmune illnesses, such as lupus e. and rheumatoid arthritis. Its function is based on the principle of obstructing the immune response and production of antibodies. There are a lot of unwanted effects but it seems that you are not feeling any so far, which is great. Nausea, vomiting, bone marrow problems and increased risk of skin cancer these are all negative effects of that drug.
Reply

Loading...